| Catalog Number |
5-10316 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "cuff is blowing out." additional information received on 15apr2025: it is my understanding from my front-line staff that we have experienced at least three of these endotracheal tubes failing while in use on a patient in our icu.The failures that have taken place have occurred on three separate patients.The last incident i personally inspected the ett which had a leak in the middle of the cuff wall.This patient had been intubated for approximately 48 hours with this tube before it failed.Associated complaints 3003898360-2025-00407, 3003898360-2025-00408, 3003898360-2025-00409.
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "leak - info not provided" could not be confirmed upon investigation of the returned sample.The customer returned two representative samples in place of the actual sample that resulted in the complaint issue.Upon functional inspection, no problems were found with the returned devices as they were both able to properly inflate and deflate.No leaks were found with the samples.A device history record review was performed on the device with no evidence to suggest a manufacturing related cause.The probable cause of this complaint issue could not be determined without the actual device.Teleflex will continue to monitor and trend on complaints of this nature.
Event or Problem Description
It was reported that "cuff is blowing out.".Additional information received on 15apr2025: it is my understanding from my front-line staff that we have experienced at least three of these endotracheal tubes failing while in use on a patient in our icu.The failures that have taken place have occurred on three separate patients.The last incident i personally inspected the ett which had a leak in the middle of the cuff wall.This patient had been intubated for approximately 48 hours with this tube before it failed.Associated complaints 3003898360-2025-00407, 3003898360-2025-00408, 3003898360-2025-00409 and 3003898360-2025-00365.